# SDR FDEA201109294205

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551027600100
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147 AF, 1 INSERT BROKEN OUT IAW AMM53-15-00-06.  FABRICATED REPLACEMENT FLOOR PANEL 147 AF IAW DWG SRZ25-005, REVJ, MAJOR REPAIR IAW GMM 6-2-100.
